Alert archive / Ohio / Small Craft Advisories in 2015

Small Craft Advisory 17, NWS Cleveland, OH

June 27, 2015

NWS Cleveland, OH issued this small craft advisory at Jun 27, 2015, 4:14 PM EDT. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Jun 27, 2015, 4:14 PM EDT (20:14 UTC)
Expired
Jun 28, 2015, 9:00 PM EDT
In force
29 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

173 
WHUS71 KCLE 272014
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
414 PM EDT SAT JUN 27 2015

LEZ146>149-280415-
/O.CAN.KCLE.GL.W.0024.000000T0000Z-150628T0700Z/
/O.NEW.KCLE.SC.Y.0017.150627T2014Z-150628T0700Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
414 PM EDT SAT JUN 27 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM EDT SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM EDT SUNDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...EAST WINDS 20 T0 30 KNOTS THROUGH THE EVENING. WINDS
  WILL GRADUALLY DECREASE LATE TONIGHT INTO SUNDAY TO 10 TO 20
  KNOTS.

* WAVES/SEAS...WAVES 5 TO 7 FEET THEN DECREASING OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ166>169-272115-
/O.CAN.KCLE.GL.W.0024.000000T0000Z-150628T0700Z/
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
414 PM EDT SAT JUN 27 2015

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. 


$$

LEZ142>145-162>165-280415-
/O.CON.KCLE.GL.W.0024.000000T0000Z-150628T0700Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
414 PM EDT SAT JUN 27 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EDT SUNDAY...

* WINDS...NORTHEAST TO NORTH GALES 35 TO 40 KNOTS. WINDS WILL
  GRADUALLY DECREASE LATE TONIGHT INTO SUNDAY TO 10 TO 20 KNOTS.

* WAVES/SEAS...WAVES 6 TO 10 FEET DECREASING OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
4 follow-up statements
192 
WHUS71 KCLE 280144
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
944 PM EDT SAT JUN 27 2015


LEZ142>145-162>165-280700-
/O.CON.KCLE.GL.W.0024.000000T0000Z-150628T0700Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
944 PM EDT SAT JUN 27 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EDT SUNDAY...

* WINDS...NORTH TO NORTHEAST GALES 35 KNOTS. WINDS WILL DECREASE
  OVERNIGHT INTO SUNDAY TO 10 TO 20 KNOTS.

* WAVES/SEAS...WAVES 6 TO 8 FEET EARLY...DECREASING OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

LEZ146>149-280700-
/O.CON.KCLE.SC.Y.0017.000000T0000Z-150628T0700Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
944 PM EDT SAT JUN 27 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT SUNDAY...

* WINDS...EAST TO SOUTHEAST WINDS 15 T0 25 KNOTS WILL DECREASE
  OVERNIGHT INTO SUNDAY TO 10 TO 20 KNOTS.

* WAVES/SEAS...WAVES 4 TO 6 FEET EARLY...DECREASING OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
911 
WHUS71 KCLE 280702
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
302 AM EDT SUN JUN 28 2015

LEZ142>145-281515-
/O.EXP.KCLE.GL.W.0024.000000T0000Z-150628T0700Z/
/O.EXB.KCLE.SC.Y.0017.150628T0702Z-150628T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
302 AM EDT SUN JUN 28 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...GALE WARNING WILL EXPIRE AT 3 AM EDT EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON. 

* WINDS...NORTH WINDS 15 TO 25 KNOTS BECOMING NORTHWEST 10 TO
20 KNOTS. 

* WAVES/SEAS...WAVES INCREASING TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ162>165-280815-
/O.EXP.KCLE.GL.W.0024.000000T0000Z-150628T0700Z/
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
302 AM EDT SUN JUN 28 2015

...GALE WARNING WILL EXPIRE AT 3 AM EDT EARLY THIS MORNING...


$$

LEZ146>149-281515-
/O.EXT.KCLE.SC.Y.0017.000000T0000Z-150628T2000Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
302 AM EDT SUN JUN 28 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS...NORTHEAST WINDS 10 TO 20 KNOTS BECOMING NORTH. 

* WAVES/SEAS...WAVES INCREASING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
949 
WHUS71 KCLE 281358
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
958 AM EDT SUN JUN 28 2015


LEZ146>149-282000-
/O.CON.KCLE.SC.Y.0017.000000T0000Z-150628T2000Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
958 AM EDT SUN JUN 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS...NORTH WINDS 10 TO 20 KNOTS BECOMING NORTHWEST.

* WAVES/SEAS...WAVES 3 TO 5 FEET THROUGH THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ142>145-282000-
/O.CON.KCLE.SC.Y.0017.000000T0000Z-150628T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
958 AM EDT SUN JUN 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS...NORTHWEST WINDS 15 TO 25 KNOTS DIMINISHING TO 10 TO 20
  KNOTS.

* WAVES/SEAS...WAVES 4 TO 6 FEET...SUBSIDING TO 3 TO 5 FEET THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
281 
WHUS71 KCLE 281957
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
357 PM EDT SUN JUN 28 2015


LEZ142-143-282100-
/O.CAN.KCLE.SC.Y.0017.000000T0000Z-150628T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
357 PM EDT SUN JUN 28 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WIND AND WAVES HAVE SUBSIDED TO BELOW SMALL CRAFT ADVISORY
CRITERIA.

$$

LEZ146>149-290100-
/O.EXT.KCLE.SC.Y.0017.000000T0000Z-150629T0100Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
357 PM EDT SUN JUN 28 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

* WINDS...NORTHWEST WINDS 10 TO 20 KNOTS BECOMING SOUTHWEST AT 10
  KNOTS OR LESS OVERNIGHT.

* WAVES/SEAS...WAVES 3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ144-145-290100-
/O.EXT.KCLE.SC.Y.0017.000000T0000Z-150629T0100Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
357 PM EDT SUN JUN 28 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

* WINDS...NORTHWEST WINDS 10 TO 20 KNOTS BECOMING SOUTHWEST 10
  KNOTS OR LESS.

* WAVES/SEAS...WAVES 3 TO 5 FEET...SUBSIDING TO 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jun 27, 1:54 PM EDT, 2 hours 20 minutes earlier.

Area forecast discussion, Jun 27, 1:54 PM EDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
154 PM EDT SAT JUN 27 2015

.SYNOPSIS...
AN UNSEASONABLY STRONG LOW PRESSURE SYSTEM WILL OCCLUDE OVER NORTH
CENTRAL OHIO BRINGING AREAS OF HEAVY RAIN TODAY. THE LOW MAKES
SLOW EASTWARD PROGRESS INTO SUNDAY BEFORE FINALLY PULLING AWAY TO
THE EAST COAST. A RIDGE WILL BUILD OVER THE OHIO VALLEY SUNDAY
NIGHT FOLLOWED BY THE NEXT LOW PRESSURE SYSTEM MOVING THROUGH THE
CENTRAL GREAT LAKES ON MONDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
NO CHANGES TO THE FORECAST FOR THE REST OF TODAY. STILL WATCHING
FOR WHAT CONVECTION MAY BE ABLE TO GET GOING AS WARM
FRONT/OCCLUDING FRONT LIFTS NORTH. WILL KEEP THE FLOOD WATCH AS IS
BUT SUSPECT WE MAY BE ABLE TO START TRIMMING IT CLOSER TO THE
NEXT FORECAST PACKAGE ISSUANCE.

LOW CENTER IS CURRENTLY NEAR UPPER SANDUSKY AND WILL ONLY SLOWLY
WORK ITS WAY ACROSS NORTHERN OHIO THROUGH THIS EVENING. STEADIER
RAIN IS PUSHING OFF TO THE NORTH...STAYING NORTH AND NORTHWEST OF
THE LOW TRACK. THIS WILL KEEP THE STEADIER RAIN IN NW OHIO.
SCATTERED SHOWERS/TS ACROSS THE REST OF EASTERN OHIO/NW PA. THESE
WILL HAVE HEAVY RAINFALL WITH THEM.

PRECIP TOTALS SO FAR:
FINDLAY 1.99 INCHES
TOLEDO  1.22
CLEVELAND 1.38
MARION   1.18
LORAIN  1.99
YOUNGSTOWN 1.37

SLIGHT RISK FOR SEVERE HAS BEEN TRIMMED BACK SOME...MAIN THREAT
WOULD BE WIND. A LESSER THREAT OF SEVERE WEATHER EXTENDS TO THE
NORTH AND WEST. INSTABILITY MAY BE A LIMITING FACTOR FOR SEVERE
WEATHER BUT FORCING AHEAD OF THE DRY SLOT WILL GIVE STORMS A
BOOST. SHEAR IS PLENTIFUL AND AN ISOLATED TORNADO WILL EVEN BE
POSSIBLE AS THE WARM FRONT LIFTS NORTH INTO THE AREA AND THEN
OCCLUDES.

LOW 70S WILL PUSH UP ACROSS EASTERN OHIO WITH THE ADVANCEMENT OF
THE WARM SECTOR.

RIVERS WILL RISE FROM THE RECENT RAINFALL AND NUMEROUS RIVERS ARE
FORECAST TO GO INTO FLOOD. THE FASTER RESPONDING RIVERS SUCH AS
EAGLE CREEK AT FINDLAY/INDEPENDENCE/EAGLE CREEK PHALANX STATION WILL
BE SOME OF THE FIRST.

NORTHEAST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE EXPECTED IN NW
OHIO DOWNWIND OF LAKE ERIE. PERSISTENT CHANNELING DOWN THE LONG
FETCH OF THE LAKE WILL LEAD TO RISING WATER LEVELS. WATER LEVELS
ARE EXPECTED TO RISE AT LEAST 3 FEET FROM RECENT LEVELS BY
NOON...ON TOP OF ALREADY HIGH LAKE LEVELS. A COASTAL FLOOD WARNING
HAS BEEN ISSUED FOR LUCAS/OTTAWA/AND ERIE COUNTIES THROUGH 10PM.
SATURATED SOILS IN THIS AREA COULD ALSO CONTRIBUTE TO TREES BEING
TOPPLED...EVEN WITH THE SUB-ADVISORY LEVEL WINDS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
A SWATH OF RAIN ASSOCIATED WITH THE MID-LEVEL DEFORMATION AND
FRONTOGENESIS ON THE BACK SIDE OF THE LOW WILL LINGER ACROSS EXTREME
NW OHIO THROUGH THE EVENING BEFORE STARTING TO DECREASE AND PULL
EAST OVERNIGHT. ADDITIONAL RAINFALL TONIGHT COULD BE AS MUCH AS A
HALF INCH ACROSS NORTH CENTRAL OHIO. ALTHOUGH RAIN WILL START TO
TAPER OFF IN MANY AREAS OVERNIGHT...RUN-OFF WILL CONTINUE AND NEW
FLOODING MAY STILL DEVELOP.

SUNDAY NIGHT WILL BE THE DRY PERIOD BEFORE ANOTHER LOW PRESSURE
SYSTEM DROPS INTO THE WESTERN GREAT LAKES THROUGH THE NORTHWEST
FLOW. RAIN WILL SPREAD EAST ACROSS THE AREA AGAIN ON MONDAY
AFTERNOON AND CONTINUE MONDAY NIGHT. RAINFALL WILL GENERALLY BE A
HALF INCH OR LESS WITH THIS SYSTEM.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
TROUGH RIDGE COUPLETS CONTINUE TO BE THE STORY IN THE EXTENDED
FORECAST. WED MORNING A TROUGH WILL BE EXITING THE REGION WITH
RESIDUAL SHOWERS AND THUNDERSTORMS. BY THU A SHALLOW SHORTWAVE
RIDGE ALOFT WILL FACILITATE SFC HIGH PRESSURE...KEEPING POPS LOW
INTO THE FIRST HALF OF FRIDAY. BY FRIDAY NIGHT THE RIDGE WILL BE
PUSHING OF THE NEW ENGLAND COAST AND ANOTHER SHORTWAVE WILL BE
DIVING ACROSS THE MIDSECTION OF THE COUNTRY. THIS WAVE WILL BECOME
INCREASINGLY AMPLIFIED AS IT SLOWLY PROPAGATES EAST THROUGH
SUNDAY. SHOWERS AND STORMS WILL BE HIGHLIGHTED DURING THIS PERIOD
AS THE TROUGH AXIS APPROACHES. AS IS TYPICALLY THE CASE...THE
MODELS BEGIN TO DIVERGE BY DAY 7. THE DAY 6 AND 7 FORECAST IS A
COMPROMISE BETWEEN THE GFS AND EC.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
SURFACE LOW JUST TO THE SOUTHWEST OF KCLE MAKING FOR A DIFFICULT
TAF FORECAST. VARIABLE CEILINGS GENERALLY IN THE MVFR/IFR LEVELS.
MUCH OF THE IFR OCCURRING IN THE SHOWERS AND THUNDERSTORMS. WINDS
HAVE BEEN THE GREATEST CHALLENGE WITH THE MODELS INCONSISTENT ON
THE PATH OF THE SURFACE LOW. CENTRAL AND EASTERN AREAS WILL
GENERALLY HAVE A SOUTHERLY WIND WITH LOCATIONS CLOSER TO THE LAKE
HAVING NORTHEAST TO NORTH WINDS. THE STRONGEST WINDS WILL BE WEST
OF THE SURFACE LOW...MAINLY FOR THE KTOL AREA.

SHOWERS WILL LINGER ACROSS THE REGION INTO SUNDAY MORNING WITH
MOST LOCATIONS IFR INTO MID MORNING.

OUTLOOK...NON VFR EXPECTED SUNDAY IN SCATTERED SHOWERS. NON VFR
EXPECTED AGAIN MONDAY/MONDAY NIGHT AND WEDNESDAY.

&&

.MARINE...
LOW PRESSURE HAS NOT DEEPENED AS FAR AS EARLIER EXPECTED. SO FAR
WINDS HAVE ONLY TOUCHED GALES ACROSS THE WESTERN BASIN AND BELIEVE
IT IS GOING TO BE DIFFICULT TO EXCEED 30 KNOTS ELSEWHERE. WILL
CONTINUE TO MONITOR THE SITUATION AND MAKE CHANGES TO THE GALES
WARNING IF NEEDED. WATER LEVELS ACROSS THE WESTERN BASIN HAVE
INCREASED BUT SINCE WINDS HAVE BEEN A BIT MORE NORTHERLY THE
VOLUME OF WATER PUSHED INTO THE WESTERN BASIN HAS BEEN MINIMAL. IF
WINDS DO NOT INCREASE AS MUCH AS EARLIER THINKING THEN WATER
LEVELS IN THE WESTERN BASIN WILL NOT BE ELEVATED. WILL MONITOR
THIS THROUGH THE AFTERNOON.

PREVIOUS DISCUSSION...
IT WILL NOT BE A GOOD WEEKEND FOR BOATING ON LAKE ERIE. WAVES
WILL BUILD TO 9 TO 12 FEET ON THE OPEN LAKE AS A SURFACE LOW
BOTTOMS OUT NEAR THE SOUTHERN SHORE TODAY. STRONG EAST TO
NORTHEAST FLOW WILL DEVELOP TODAY IN RESPONSE TO THE
LOW...BECOMING GALE FORCE BY AFTERNOON. LAKESHORE FLOODING IS A
REAL CONCERN GIVEN THE CURRENT WATER LEVELS/TRENDS ON THE LAKE. A
LAKESHORE FLOOD WARNING HAS BEEN ISSUED FOR LUCAS/OTTAWA/ERIE
COUNTIES. SPEEDS SHOULD DIMINISH AFTER MIDNIGHT ALLOWING WATER
LEVELS TO RECOVER. WESTERLY FLOW WILL DEVELOP ON SUNDAY.

A RIDGE WILL CROSS THE LAKE ON MONDAY BRIEFLY CHANGING THE FLOW
TO SOUTHERLY. ANOTHER LOW WILL CROSS THE LAKE MONDAY NIGHT INTO
TUESDAY WITH WINDS AGAIN BECOMING WESTERLY. WILL LIKELY NEED SMALL
CRAFT HEADLINES BEHIND THIS SYSTEM.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...BEACH HAZARDS STATEMENT THROUGH SUNDAY MORNING FOR OHZ003-007-
     009>012-089.
     FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ003-006>014-017>023-
     027>033-036>038-047-089.
     LAKESHORE FLOOD WARNING UNTIL 10 PM EDT THIS EVENING FOR
     OHZ003-007-009.
PA...BEACH HAZARDS STATEMENT THROUGH SUNDAY MORNING FOR PAZ001.
     FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ001>003.
MARINE...GALE WARNING UNTIL 3 AM EDT SUNDAY FOR LEZ142>149-162>169.

&&

SYNOPSIS...KEC
NEAR TERM...KEC/OUDEMAN
SHORT TERM...KEC
LONG TERM...MAYERS
AVIATION...MULLEN
MARINE...MAYERS/MULLEN
Hazardous weather outlook, Jun 27, 4:06 PM EDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
406 PM EDT SAT JUN 27 2015

OHZ020-021-027>032-036>038-047-282015-
MEDINA-SUMMIT-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-
MORROW-HOLMES-KNOX-
406 PM EDT SAT JUN 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ006-008-013-014-017>019-022-023-033-PAZ002-003-282015-
WOOD-SANDUSKY-GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA-HURON-PORTAGE-
TRUMBULL-MAHONING-SOUTHERN ERIE-CRAWFORD PA-
406 PM EDT SAT JUN 27 2015

...FLOOD WATCH IN EFFECT UNTIL 4 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

REPORTS OF RAINFALL OR FLOODING ARE APPRECIATED.

OHZ010>012-089-PAZ001-282015-
LORAIN-CUYAHOGA-LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE-
406 PM EDT SAT JUN 27 2015

...FLOOD WATCH IN EFFECT UNTIL 4 AM EDT SUNDAY...
...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   BEACH HAZARDS STATEMENT.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   BEACH HAZARDS STATEMENT.

.SPOTTER INFORMATION STATEMENT...

REPORTS OF RAINFALL OR FLOODING ARE APPRECIATED.

OHZ003-007-009-282015-
LUCAS-OTTAWA-ERIE OH-
406 PM EDT SAT JUN 27 2015

...LAKESHORE FLOOD WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...FLOOD WATCH IN EFFECT UNTIL 4 AM EDT SUNDAY...
...BEACH HAZARDS STATEMENT IN EFFECT FROM 10 PM EDT THIS EVENING
THROUGH SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKESHORE FLOOD WARNING.
   FLOOD WATCH.
   BEACH HAZARDS STATEMENT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   BEACH HAZARDS STATEMENT.

.SPOTTER INFORMATION STATEMENT...

REPORTS OF RAINFALL OR FLOODING ARE APPRECIATED.

LEZ142>145-162>165-282015-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
406 PM EDT SAT JUN 27 2015

...GALE WARNING IN EFFECT UNTIL 3 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-146>149-166>169-282015-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
406 PM EDT SAT JUN 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 27, 1:15 PM EDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
115 PM EDT SAT JUN 27 2015

OHZ003-006>009-272015-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY
115 PM EDT SAT JUN 27 2015

...GUSTY WINDS WILL AFFECT LUCAS...WOOD...OTTAWA...SANDUSKY...AND
ERIE COUNTIES THROUGH THIS AFTERNOON...

GUSTY NORTHEAST WINDS WILL CONTINUE THIS AFTERNOON. WHILE GUSTS TO
40 MPH WILL BE MOST COMMON...GUSTS TO 50 MPH WILL BE POSSIBLE.
THERE HAVE BEEN A FEW REPORTS OF TREES AND LIMBS DOWN IN THE
AREA DUE TO THE STRONG WINDS.

OUDEMAN

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 11:59 PM EDTLakeshore Flood WatchCLEErie, Lucas, Ottawa, Sandusky4 hr
Jun 27, 3:53 AM EDTLakeshore Flood WarningCLEErie, Lucas, Ottawa20 hr
Jun 27, 7:13 AM EDTRiver Flood WarningCLEHancock23 hr
Jun 27, 11:11 AM EDTRiver Flood WarningCLESummit21 hr
Jun 27, 12:00 PM EDTRiver Flood WarningCLECuyahoga18 hr
Jun 27, 12:00 PM EDTRiver Flood WarningCLETrumbull42 hr
Jun 27, 12:41 PM EDTAreal Flood AdvisoryCLECuyahoga4 hr
Jun 27, 12:49 PM EDTAreal Flood AdvisoryCLEAshtabula, Geauga, Portage, Trumbull9 hr
Jun 27, 1:03 PM EDTAreal Flood AdvisoryCLEErie, Lorain6 hr
Jun 27, 2:01 PM EDTAreal Flood AdvisoryCLELucas, Ottawa, Sandusky, Wood10 hr
Jun 27, 2:22 PM EDTAreal Flood AdvisoryCLELake4 hr
Jun 27, 3:42 PM EDTAreal Flood WarningCLELucas, Wood68 hr
Jun 27, 3:48 PM EDTRiver Flood WarningCLELorain19 hr
Jun 27, 3:48 PM EDTRiver Flood WarningCLELake10 hr
Jun 27, 3:50 PM EDTAreal Flood WarningCLELake6 hr
Jun 27, 4:40 PM EDTRiver Flood WarningCLELake7 days
Jun 27, 4:46 PM EDTAreal Flood WarningCLEOttawa, Sandusky48 hr
Jun 27, 5:03 PM EDTRiver Flood WarningCLESandusky, Wood7 days
Jun 27, 5:13 PM EDTRiver Flood WarningCLETrumbull39 hr
Jun 27, 5:52 PM EDTRiver Flood WarningCLEHancock31 hr
Jun 27, 6:02 PM EDTRiver Flood WarningCLELucas, Wood7 days
Jun 27, 6:46 PM EDTAreal Flood AdvisoryCLEAshtabula12 hr
Jun 27, 7:13 PM EDTRiver Flood WarningCLEMarion29 hr
Jun 27, 12:57 PM EDTAreal Flood AdvisoryCLECrawford, Erie6 hr

Nearby

Small Craft Advisories in Ohio, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.